Jun 6, 2014
Dr Wohl, it seems I am truly experiencing Lipodystrophy (now at 9 months after receiving oral sex). My forearms are now very thin with lots of indentations, my legs are thin as well with only bone and muscle, my neck is very thin wherein you can see the muscle and indentations. And my stomach and chest area are now flabby. All this I started to notice, and with increasing degree each day, after 6 months post exposure.
I got tested with the Architect Ag/Ab on the 7th, 10th, 12th, 17th, and 21st week after receiving oral sex. I also got a sore throat and body malaise at the 6th week, and lymph nodes at the 9th week that were under 1cm but somehow suspicious. I also have red bumps at the back of the mouth that has been here for the past 8 months.
Now Im scared the tests missed it and I seroconverted and now I am experiencing Lipodystrophy.
| Response from Dr. Wohl
Lipoatrophy is a problem that developed in patients with HIV who (this is the important part) were treated with certain HIV meds. Wasting syndrome, in which loss of fat and muscle (and therefore weight) occurs, does happen in advanced AIDS.
You do not have HIV infected based on your tests.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.